# SDR SIMA20130203016

- Difficulty date: February 3, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,103 hours, 23,648 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT EMERGENCY LIGHT STRIP 1 HAS BROKEN WIRE AT FUSELAGE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT EMERGENCY LIGHT STRIP NR 1 WIRE IAW EMB140 WMM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
